# SDR DALA2018021700962

- Difficulty date: February 16, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL TANK ACCESS PLATES NBR 520CT AND 620CT ON LH/RH WINGS. FUEL ACCES PLATES 520CT AND 620CT WERE REPLACED DUE TO BLEND OUT REPAIR IS NOT PERMITED PER MD-90 SRM VOL I 57-00-04 PAR 4 CONDITION III .
(LP0428283)
